# SDR 00FDEA00386

- Difficulty date: June 13, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46629
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Indicator
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

NR 2 ENGINE FAILED INFLT.  FAILURE WAS PRECEEDED BY INTERMITTENT BLINKING OF THE RT AFT FUEL PUMP LOW PRESS LIGHT.  NO FUEL PRESSURE IND.  *S/D*  REMOVED AND REPLACED 5 PLUG RECEPTICALS AND LT WIRING HARNESS AND LT NR 2 TANK MJP.  REFUELED TANK AND TEST NORMAL.
